# SDR UIEA2020050600937

- Difficulty date: May 2, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,551 hours, 17,931 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: AS3209226
- Condition: Missing
- Location: Apu Oil Cap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU STATUS MESSAGE  APU OIL QUANTITY ( FOUND APU OIL CAP MISSING O-RING, INSTALLED NEW O-RING IAW AMM 49-94-00 AND SERVICES IAW AMM 12-13-04, CHECK FOR LEAKS, GOOD. PERFORMED 3 STARTS WITH NO FAULTS. )
